Characterizing o-minimal groups in tame expansions of o-minimal structures

Lade...
Vorschaubild
Dateien
Eleftheriou_2-ais37i1qu3ir5.pdf
Eleftheriou_2-ais37i1qu3ir5.pdfGröße: 604.81 KBDownloads: 74
Datum
2021
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

We establish the first global results for groups definable in tame expansions of o-minimal structures. Let N be an expansion of an o-minimal structure M that admits a good dimension theory. The setting includes dense pairs of o-minimal structures, expansions of M by a Mann group, or by a subgroup of an elliptic curve, or a dense independent set. We prove: (1) a Weil’s group chunk theorem that guarantees a definable group with an o-minimal group chunk is o-minimal, (2) a full characterization of those definable groups that are o-minimal as those groups that have maximal dimension; namely, their dimension equals the dimension of their topological closure, (3) as an application, if N expands M by a dense independent set, then every definable group is o-minimal.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
o-minimal structure, tame expansion, dimension function, definable group, independent set, group chunk
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690ELEFTHERIOU, Pantelis E., 2021. Characterizing o-minimal groups in tame expansions of o-minimal structures. In: Journal of the Institute of Mathematics of Jussieu. Cambridge University Press. 2021, 20(2), pp. 699-724. ISSN 1474-7480. eISSN 1475-3030. Available under: doi: 10.1017/S1474748019000392
BibTex
@article{Eleftheriou2021Chara-49751,
  year={2021},
  doi={10.1017/S1474748019000392},
  title={Characterizing o-minimal groups in tame expansions of  o-minimal structures},
  number={2},
  volume={20},
  issn={1474-7480},
  journal={Journal of the Institute of Mathematics of Jussieu},
  pages={699--724},
  author={Eleftheriou, Pantelis E.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/49751">
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/49751/1/Eleftheriou_2-ais37i1qu3ir5.pdf"/>
    <dc:rights>terms-of-use</dc:rights>
    <dc:contributor>Eleftheriou, Pantelis E.</dc:contributor>
    <dcterms:abstract xml:lang="eng">We establish the first global results for groups definable in tame expansions of o-minimal structures. Let N be an expansion of an o-minimal structure M that admits a good dimension theory. The setting includes dense pairs of o-minimal structures, expansions of M by a Mann group, or by a subgroup of an elliptic curve, or a dense independent set. We prove: (1) a Weil’s group chunk theorem that guarantees a definable group with an o-minimal group chunk is o-minimal, (2) a full characterization of those definable groups that are o-minimal as those groups that have maximal dimension; namely, their dimension equals the dimension of their topological closure, (3) as an application, if N expands M by a dense independent set, then every definable group is o-minimal.</dcterms:abstract>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-29T09:37:49Z</dc:date>
    <dcterms:issued>2021</dcterms:issued>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-29T09:37:49Z</dcterms:available>
    <dc:creator>Eleftheriou, Pantelis E.</dc:creator>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/49751/1/Eleftheriou_2-ais37i1qu3ir5.pdf"/>
    <dcterms:title>Characterizing o-minimal groups in tame expansions of  o-minimal structures</dcterms:title>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:language>eng</dc:language>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/49751"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Unbekannt
Diese Publikation teilen